MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL CEMENTED TIBIAL COMPONENT SIZE G RIGHT MEDIAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL CEMENTED TIBIAL COMPONENT SIZE G RIGHT MEDIAL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint effusion (4849)
Date of Event 06/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient required an in-office aspiration to treat a large effusion sixteen (16) days following a right partial knee arthroplasty.90cc of bloody fluid was aspirated with no signs of infection.The patient progressed with no further complications and was satisfied with joint function and pain management.
 
Additional Manufacturer Narrative
(b)(4).Concomitant devices - persona partial cemented femur size 5 right medial catalog #: 42558000502 lot #: 65286599, persona partial articular surface right medial size g 9mm catalog #: 42528200709 lot #: 65475821.Medical records provided confirmed the patient had a large right knee effusion that required aspiration.Following the aspiration, the patient was satisfied with joint function and performing daily activities.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001825034-2023-01210 0001825034-2023-01211 0001825034-2023-01212.

Brand Name
PERSONA PARTIAL CEMENTED TIBIAL COMPONENT SIZE G RIGHT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17010146
Report Number0001825034-2023-01211
Device Sequence Number7555006
Product Code HSX
UDI-Device Identifier00880304812734
UDI-Public(01)00880304812734(17)311213(10)65179190
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42538000702
Device Lot Number65179190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight74 KG
Patient RaceWhite